中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help

Item hits: (Results 1-3 of 3)

Filters        
Items/Page:    Sort:
FRACTIONAL WINDINGS OF THE SPINOR CONDENSATES ON A RING [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2013, 卷号: 27, 期号: 16, 页码: 1350070
Liu, YK; Yang, SJ
Adobe PDF(456Kb)  |  View/Download:63/10
 
EXACT SOLUTIONS TO THE THREE-DIMENSIONAL GROSS-PITAEVSKII EQUATION WITH MODULATED RADIAL NONLINEARITY [期刊论文]
MODERN PHYSICS LETTERS B, 2013, 卷号: 27, 期号: 14, 页码: 1350105
Wang, WT; Li, YY; Yang, SJ
Adobe PDF(375Kb)  |  View/Download:97/27
 
Half-knot in the spinor condensates [期刊论文]
PHYSICAL REVIEW A, 2013, 卷号: 87, 期号: 6, 页码: 63632
Liu, YK; Yang, SJ
Adobe PDF(1644Kb)  |  View/Download:386/16
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace